# SDR FDEA201601010005

- Difficulty date: January 1, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 42,862 hours, 38,798 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Part number: 718990
- Part serial: 134
- Condition: Failed
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING DESCENT AT 180FL, THE ECAM SHOWED FUEL LOW LEVEL WITH THE LOW LEVEL LIGHT ON THE OVERHEAD FOR THE LT OUTER TANK.  FOUND PLUG LOOSE TO THE LOW LEVEL SENSOR UPON TANK ENTRY.  R & R THE LT OUTER LOW LEVEL SENSOR 605QJ.
